# SDR RAAA99E4053

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND CORROSION ON TRANVERSE FLOORBEAM, UPPER FLANGE FS 293 LBL 40.  REPLACED FLOORBEAM AS PER SRM 51-2-1 M-54 NR 228.
